How effective is Niacin for Raynaud's phenomenon?
This is a review of how effective Niacin (niacin) is for Raynaud's phenomenon and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Niacin for Raynaud's phenomenon >>>
What is Niacin
Niacin has active ingredients of niacin. It is often used in high blood cholesterol. (latest outcomes from 6,313 Niacin users)
Raynaud's phenomenon (discoloration of the fingers, toes, and occasionally other areas) can be treated by Nifedipine, Norvasc, Amlodipine Besylate, Procardia Xl, Procardia. (latest reports from 2,928 Raynaud's Phenomenon patients)
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
- Could pemphigoid cause my pet scan to lite up?
I recently had a PET scan to look at mass on my lungs. The Doc called me today & said the scan lit up. What are some reasons for it to lite up other than cancer? I have Pemphigoid. Could this be a reason?
- Is it safe to take both at the same time
tom had stents placed 1 1/2 ago ,,,,was only on Amlodipine Besylate 10 mg 1x a day ......and plavix and Ranitdine for heartburn... He just went to the DR and they told him to take losartan 1 time a day 50mg....Tom thought they said liptor ,,,,I recalling the Dr to make sure since I was not there at the time of this visit ,,,,,any suggestions if both high blood pressure med's are taken at the same time
- Does bcaa cause migraines?
I took 3 capsules of BCAA and within the next hour I developed a very aggressive migraine. Believing the migraine may have been separate to the tablets, I took another 3 capsules the next day and again within 1 hour I developed a very aggressive migraines. Has anyone had a similar adverse reaction?
- Will taking a fiber supplement at the same time as niaspan create a problem/interaction
I have been told that taking a fiber supplement at the same time as taking Niaspan will limit the effects of the Niaspan. I need to know so that I can change the order in which I take my meds and supplements if needed.
- Hypopituitarism and fever
I read your article on testing of hypopituitarisum and fever - http://www.ehealthme.com/cs/hypopituitarism/fever - Twice now in the past 2 years I have broken out in a great deal of pain accompanied by a high temperature of about 102. I was told since I take cortef, that I should not get fevers - but now I read that my health issues could be causing me fevers. These fevers have lasted for about 3 days. Doctors are baffled as to what causes the fevers - although your report makes it a bit clearer. The question is now, what do I do when I get these high fevers and aches which debilitate me for a week or better?
More questions for: Niacin, Raynaud's phenomenon
You may be interested at these reviews (Write a review):
- Niacin induced thrombocytopena
On peritoneal dialysis, 40mg Lipitor and 3000mg Niaspan. Platelets decreased to 12 and residual renal function fell off a cliff. Examination of patient's records for 10+ years showed long term platelet decline. Niaspan discontinued, platelets recovered to 120-200 (varies depending on sample) and some residual renal function returned.
More reviews for: Niacin, Raynaud's phenomenon
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.